Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 2
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Vitkovskiy, Arseniy Christodoulides, Paul and Soteriou, Vassos 2015. A Probabilistic Spatial Distribution Model for Wire Faults in Parallel Network-on-Chip Links. Mathematical Problems in Engineering, Vol. 2015, p. 1.

    Mandereau, John Ghisi, Daniele Amiot, Emmanuel Andreatta, Moreno and Agon, Carlos 2011. Discrete phase retrieval in musical structures. Journal of Mathematics and Music, Vol. 5, Issue. 2, p. 99.

  • Combinatorics, Probability and Computing, Volume 16, Issue 4
  • July 2007, pp. 503-514

Reconstructing Odd Necklaces

  • LUKE PEBODY (a1)
  • DOI:
  • Published online: 01 July 2007

Improving upon work in [2], the precise value of the set reconstruction number is given for all cyclic groups of odd order.

Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[1]N. Alon , Y. Caro , I. Krasikov and Y. Roditty (1989) Combinatorial reconstruction problems. J. Combin. Theory Ser. B 47 153161.

[2]L. Pebody (2004) The reconstructibility of finite abelian groups. Combin. Probab. Comput. 13 867892.

[3]A. J. Radcliffe and A. D. Scott (1998) Reconstructing subsets of $\Z_n$. J. Combin. Theory Ser. A 83 167198.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Combinatorics, Probability and Computing
  • ISSN: 0963-5483
  • EISSN: 1469-2163
  • URL: /core/journals/combinatorics-probability-and-computing
Please enter your name
Please enter a valid email address
Who would you like to send this to? *